# SDR 9JLA2014042106478

- Difficulty date: March 10, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 11,309 hours, 7,040 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relief Valve
- Part number: 11590001
- Part serial: FR024BM
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ACFT FUELING IT WAS NOTED THAT FUEL WAS LEAKING FROM THE SPPR PRESS RELIEF VLV.  THE VLV WAS R & R WITH AN OVERHAULED UNIT, OFF PN 1159000-1, SN FR024BM.
